Hearing noise in my right ear.

Patient

Q: Iam 29 year old male and iam taking following medicines. Arpizol 10mg prodep and movacobal for 1st year and arpizol 5mg prodep and movacobal for second year. Now iam taking arpizol 10mg prestiq 100mg and epsolin 300. Iam hearing noise in my righr ear i want to know whether it is due to ENT reson or psychological reason.

Symptoms:  Taking medicines for two years
Doctor

A:   Hello
Thanks for using "Ask The Doctor" for posting your query.
If you are hearing noise in only one year, then it could be an ENT cause. An ear infection or ear perforation or eustachian blockage can lead to these symptoms. Get an ENt consult and get yourself examined. Not an emergency but do take out sometime.
Hope this helps,
Wish you a good health.

Related Q&A

Q: I lost my medication en route to a remote island in the Bahamas. I am gone for one week. I was on 10 mg of Paxil. I...

Q: I forgot to bring my prescription medication- an antidepressant on my trip to the Bahamas. The drug is an SSRI calle...

Q: I started taking fluoxetine yesterday, I took 40ng yesterday and 20 today but forgot to check about things like Niqui...

Q: Hi, I am really struggling, I feel like I have become completely alone, because a new psychiatrist I saw has diagnose...

Q: Hi, I recently had more depression and went into insomnia, i consulted a doctor and he adviced me for a blood test. ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews